# SDR FDKA200804170

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 16,688 hours, 15,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6095 MCO-MSY (0402 PHX LCL).  SMOKE IN COCKPIT AND CABIN.  MX RAN ENGINES, PACKS, LIGHTS AND ELECTRICS AND COULD NOT DUPLICATE.
